MathSciNet Relay Station
MathSciNet bibliographic data
MR2143559 11S15 (13B02)
Borger, James A monogenic Hasse-Arf theorem. J. Théor. Nombres Bordeaux 16 (2004), no. 2, 373–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement